| Model Number |
SC-2352-50 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing inadequate pain relief despite several attempts of optimizing the program.Imaging confirmed that the leads migrated.The patient underwent a lead replacement procedure and was doing well postoperatively.The explanted device components were discarded by the medical facility.No device malfunction was suspected.
Additional Manufacturer Narrative
Block d2b: pro code (product code): qrb.Additional suspect medical device components involved in the event: product family: scs-linear leads, upn: m365sc2352500, model: sc-2352-50, serial: (b)(6), batch: 7079161, udi: (b)(4).Product family: scs-lead fixation, upn: m365sc43180, model: sc-4318, batch: 32497828, udi: (b)(4).
Additional Manufacturer Narrative
Investigation results the leads were not returned for analysis; therefore, a technical analysis could not be performed.Te patient was experiencing inadequate pain relief despite several attempts of optimizing the program.Imaging confirmed that the leads migrated.The patient underwent a lead replacement procedure and was doing well postoperatively.The explanted device components were discarded by the medical facility.No device malfunction was suspected.Device history record it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description